Laboratoire IMATH

Institut de Mathématiques de Toulon (EA 2134)

logoUTLN

BAHLALI Khaled

Statut: Maître de conférences HdR
Equipe de recherche: Equipe AA

Thèmes de recherche :

— 

Publicationsscientifiques :

33 résultats
Pré-publication, Document de travail
Khaled Bahlali, Brahim Boufoussi, Soufiane Mouchtabih
Approximation of a degenerate semilinear PDEs with a nonlinear Neumann boundary condition
2022
Article dans une revue
Khaled Bahlali, Brahim Boufoussi, Soufiane Mouchtabih
Penalization for a PDE with a Nonlinear Neumann boundary condition and measurable coefficients *
Stochastics and Dynamics, World Scientific Publishing, 2021, ⟨10.1142/S0219493721500532⟩
Article dans une revue
Khaled Bahlali, Soufiane Mouchtabih, Ludovic Tangpi
Quadratic transportation inequalities for SDEs with measurable drift
Proceedings of the American Mathematical Society, American Mathematical Society, 2021, ⟨10.1090/proc/15477⟩
Pré-publication, Document de travail
Khaled Bahlali, Abdelkarim Oualaid, Youssef Ouknine
EDSR Réfléchie associée à un processus markovien de saut et application aux EDP
2022
Pré-publication, Document de travail
Khaled Bahlali, Ludovic Tangpi
EDSR dirigées par $|z|^2/y$ et applications
2020
Article dans une revue
Khaled Bahlali
Solving Unbounded Quadratic BSDEs by a Domination Method
The Graduate Journal of Mathematics, Mediterranean Institute for the Mathematical Sciences (MIMS), 2020
Article dans une revue
Khaled Bahlali, Brahim Boufoussi, Soufiane Mouchtabih
Transportation cost inequality for backward stochastic differential equations
Statistics and Probability Letters, Elsevier, 2019, 155, pp.108586 -. ⟨10.1016/j.spl.2019.108586⟩
Article dans une revue
Khaled Bahlali, Mohamed Amine Mezerdi, Brahim Mezerdi
Stability of McKean–Vlasov stochastic differential equations and applications
Stochastics and Dynamics, World Scientific Publishing, 2019, 20 (01), pp.2050007. ⟨10.1142/S0219493720500070⟩
Article dans une revue
Khaled Bahlali, Meriem Mezerdi, Brahim Mezerdi
On the relaxed mean-field stochastic control problem
Stochastics and Dynamics, World Scientific Publishing, 2018, 18 (03), ⟨10.1142/S0219493718500247⟩
Article dans une revue
Khaled Bahlali, O. Kebiri, B. Mezerdi, A. Mtiraoui
Existence of an optimal control for a coupled FBSDE with a non degenerate diffusion coefficient
Stochastics: An International Journal of Probability and Stochastic Processes, Taylor & Francis: STM, Behavioural Science and Public Health Titles, 2018, 90 (6), pp.861 - 875. ⟨10.1080/17442508.2018.1427750⟩
Article dans une revue
Khaled Bahlali, Omar Kebiri, Nabil Khelfallah, Hadjer Moussaoui
One dimensional BSDEs with logarithmic growth application to PDEs
Stochastics: An International Journal of Probability and Stochastic Processes, Taylor & Francis: STM, Behavioural Science and Public Health Titles, 2017, 89 (6-7), pp.1061 - 1081. ⟨10.1080/17442508.2017.1311900⟩
Article dans une revue
Khaled Bahlali, M’hamed Eddahbi, Youssef Ouknine
Quadratic BSDE with $\mathbb{L}^{2}$-terminal data: Krylov’s estimate, Itô–Krylov’s formula and existence results
Annals of Probability, Institute of Mathematical Statistics, 2017, 45 (4), pp.2377 - 2397. ⟨10.1214/16-AOP1115⟩
Article dans une revue
Khaled Bahlali, A Elouaflin, E Pardoux
Averaging for SDE-BSDE with null recurrent fast component Application to homogenization in a non periodic media
Stochastic Processes and their Applications, Elsevier, 2017, ⟨10.1016/j.spa.2016.08.001⟩
Article dans une revue
Khaled Bahlali, Meriem Mezerdi, Brahim Mezerdi
Existence and optimality conditions for relaxed mean-field stochastic control problems
Systems and Control Letters, Elsevier, 2017, 102, pp.1 - 8. ⟨10.1016/j.sysconle.2016.12.009⟩
Article dans une revue
Khaled Bahlali, Omar Kebiri, Ahmed Mtiraoui
Existence of an optimal control for a system driven by a degenerate coupled forward–backward stochastic differential equations
Comptes Rendus. Mathématique, Académie des sciences (Paris), 2017, 355 (1), pp.84 - 89. ⟨10.1016/j.crma.2016.11.012⟩
Article dans une revue
Khaled Bahlali, Abouo Elouaflin, Etienne Pardoux
Averaging for BSDEs with null recurrent fast component. Application to homogenization in a non periodic media
Stochastic Processes and their Applications, Elsevier, 2017, 127, pp.1321-1353. ⟨10.1016/j.spa.2016.08.001⟩
Article dans une revue
Khaled Bahlali, Rafika Gatt, Badreddine Mansouri, Ahmed Mtiraoui
Backward doubly SDEs and SPDEs with superlinear growth generators
Stochastics and Dynamics, World Scientific Publishing, 2016, ⟨10.1142/S0219493717500095⟩
Article dans une revue
Khaled Bahlali, M'Hamed Eddahbi, Youssef Ouknine
Quadratic BSDEs with L²- terminal data. Krylov’s inequality, Itô-Krylov’s formula and some existence results
Annals of Probability, Institute of Mathematical Statistics, 2016
Article dans une revue
Khaled Bahlali, Antoine Hakassou, Youssef Ouknine
A class of stochastic differential equations with super-linear growth and non-Lipschitz coefficients
Stochastics: An International Journal of Probability and Stochastic Processes, Taylor & Francis: STM, Behavioural Science and Public Health Titles, 2015, 87 (5), pp.806--847. ⟨10.1080/17442508.2015.1012080⟩
Article dans une revue
Khaled Bahlali, Rafika Gatt, Badreddine Mansouri
Backward doubly stochastic differential equations with a superlinear growth generator
Comptes Rendus. Mathématique, Académie des sciences (Paris), 2015, 353, pp.25 - 30. ⟨10.1016/j.crma.2014.10.008⟩

BAHLALI Khaled

  Contact

Email : khaled.bahlali univ-tln.fr
Tél : 04 83 16 66 09
Bureau : M 125
Site web : —